# SDR SWAA2021080575034

- Difficulty date: May 4, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 21,486 hours, 9,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500I; WL 156; LBL 25 TO RBL 25; LOWER BULKHEAD ANGLE COMMON TO CENTER BULKHEAD PANEL AND FLOOR PANEL; HAS CORROSION ON UPPER SURFACE; MARKED. / REMOVED THE DAMAGE PART STA500I WL 156; LBL 25 TO RBL 25 IAW 51-40-02-0G-0 AND INSTALLED; VERIFIED MATERIAL IAW B737-800 IPC 58-11-01-42 P/N 143A9485-35 TAG DL3212; LOCATED AND DRILLED HOLES IAW 51-40-05-0G-0; INSTALLED IAW SRM 51-40-02-0G-0; DWG 143A9481 REV -
